Generalized and smooth solutions of boundary value problems for functional-differential equations with many senior members

Georgij Alexandrovič Kamenskij; Anatolij Dmitrievich Myshkis; Alexander L. Skubachevskii

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 3, page 254-266
  • ISSN: 0528-2195

How to cite

top

Kamenskij, Georgij Alexandrovič, Myshkis, Anatolij Dmitrievich, and Skubachevskii, Alexander L.. "Generalized and smooth solutions of boundary value problems for functional-differential equations with many senior members." Časopis pro pěstování matematiky 111.3 (1986): 254-266. <http://eudml.org/doc/18991>.

@article{Kamenskij1986,
author = {Kamenskij, Georgij Alexandrovič, Myshkis, Anatolij Dmitrievich, Skubachevskii, Alexander L.},
journal = {Časopis pro pěstování matematiky},
keywords = {functional differential equations; generalized solutions; pseudosolutions},
language = {eng},
number = {3},
pages = {254-266},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Generalized and smooth solutions of boundary value problems for functional-differential equations with many senior members},
url = {http://eudml.org/doc/18991},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Kamenskij, Georgij Alexandrovič
AU - Myshkis, Anatolij Dmitrievich
AU - Skubachevskii, Alexander L.
TI - Generalized and smooth solutions of boundary value problems for functional-differential equations with many senior members
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 3
SP - 254
EP - 266
LA - eng
KW - functional differential equations; generalized solutions; pseudosolutions
UR - http://eudml.org/doc/18991
ER -

References

top
  1. G. A. Kamenskii A. D. Myshkis, Boundаry vаlue pгoblems with infinite defect for differentiаl equаtions with deviаting аrgument, "Differenciаľnye Urаvnenijа" 1971, v. 7., No 12, pp. 2143-2150 (in Russiаn). (1971) MR0410030
  2. G. A. Kamenskii A. D. Myshkis, To the formulаtion of the boundаry vаlue problems for differentiаl equаtions with deviаting аrgument аnd with mаny senior members, „Differenciаľnye Urаvnenijа" 1974, v. 10, No 3, pp. 409-418 (in Russian). (1974) 
  3. G. A. Kamenskii A. D. Myshkis, Boundary value problems for quasilinear second order differential equations of divergent type with deviating argument, „Differenciaľnye Uravnenija" 1974, v. 10, No 12, pp. 2137-2146 (in Russian). (1974) Zbl0278.34063MR0361351
  4. G. A. Kamenskii, On extreme of functionals with deviating argument, Soviet Math. Dokl. 1975, v. 16, No5, pp. 1380-83. (1975) Zbl0333.49024
  5. A. G. Kamenskii G. A. Kamenskii A. D. Myshkis, On the convergence of the finite-difference method of numerically solving boundary value problems for linear differential-difference equations, Soviet Math. Dokl. 1977, v. 18, No 2, pp. 321 - 324. (1977) Zbl0374.65045
  6. A. A. Tolstonogov, On some properties of the space of regular functions, „Matemat. zametki" 1984, v. 35, No 6, pp. 803-12 (in Russian). (1984) Zbl0569.46019MR0753045

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.